# SDR REXA2022090602019

- Difficulty date: July 9, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: CC670102821
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING STRINGER CLIP AT WS 163.00 STR 15 CRACKED	REPLACED CLIP
